# SDR 98ZZZX3605

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N109TW
- Make and model: Agusta A109C
- Aircraft serial: 7650
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 109051758103
- Condition: Leaking
- Location: Nlg Ww
- Part time: 1,126 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOWING LANDING, PILOT NOTED HYDRAULIC LEAK FROM NOSE BAY AREA.  DEFECT REPORTED.  EXAMINATION REVEALED LEAK TO ORIGINATE FROM TUBE ASSY.  SUBMITTER STATED CAUSE WAS CHAFING OF PIPE BY NOSE WHEEL DOOR ACTUATING ROD.  DIFFICULT TO LOCATE DUE TO PROXIMITY OF STRUCTURE.  FLEET A/C BEING CHECKED FOR SATISFACTORY CLEARANCE BETWEEN TUBES AND ACTUATING ROD.
